Discussions that mention vicodin

Open to All Other Health Topics board


I just went to the bathroom, and there was blood ON my stool, and when i wiped, there was more blood.. about 20 minutes later i went again, just to see if it was still like that. It was. I'm 17, and i'm on Cephalexin, for tonsillitis, calcium pills, cuz my mom makes me take them, haha, Vicodin, and Baclofen, because i have an undiagnosed medical problem, for almost 4 years now. One of my friends thinks it might be from the vicodin. She told me to stop it for at least a week. Problem is, i cant do that. If i dont take them, i just cry cuz the pain is so bad in my legs..So, I'm not sure what i can do. Or what is even causing this. I'll call my doctor tomorrow, but does anyone have any idea what this can be??

-Nug [img]http://www.healthboards.com/ubb/dizzy.gif[/img]
Do not stop taking your meds without speaking with your doctor. Vicodin has a specific warning about that.

Both your regular meds list constipation as a possible side effect, so has that been a problem? If you are regularly straining to "go", that might have led to irritation or even hemorrhoids. Plus antibiotics can mess up the bacterial flora in your intestine and made matters worse.

So, don't to anything until you talk with the doctor - but I presume you are drinking plenty of liquids, and try eating some yogurt, too.

Hope you are feeling better soon!